MAUDE Adverse Event Report: ARTHREX, INC. BURR, STRAIGHT 20 MM, DIA. 3.1 MM; BURR,SURGICAL

ARTHREX, INC. BURR, STRAIGHT 20 MM, DIA. 3.1 MM; BURR,SURGICAL
Model Number BURR, STRAIGHT 20 MM, DIA. 3.1 MM
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/21/2025, it was reported by a sales representative via (b)(4) that during an mis: excision, exostosis-left plantar midfoot exostectomy a metal "snapping" sound was heard.Upon inspection, it was found that the non-cutting side of the ar-300-b202 burr that sits within the ar-300b burr attachment had sheared off, leaving a fragment of the burr lodged inside the attachment.This was discovered toward the end of the case with no patient harm.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided ¿ which may include the returned device (if available), photographs, videos, event description, and any additional field input ¿ arthrex has determined the most likely cause.The most likely cause is attributed to use-related factors, such as side-loading, off-axis insertion, or leveraging/prying the device during use.

Brand Name
BURR, STRAIGHT 20 MM, DIA. 3.1 MM
Common Device Name
BURR,SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23452264
Report Number1220246-2025-04964
Device Sequence Number8961154
Product Code LXH
UDI-Device Identifier00888867185821
UDI-Public00888867185821
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBURR, STRAIGHT 20 MM, DIA. 3.1 MM
Device Catalogue NumberAR-300-B202
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Supplement Date Received by Manufacturer03/02/2026
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown